Alert archive / Wisconsin / Tornado Warnings in 2011
Tornado Warning 10, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at Jul 19, 2011, 6:52 PM CDT for Burnett County, Douglas County, Wisconsin; Pine County, Minnesota. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2011, 6:52 PM CDT (23:52 UTC)
- Expired
- Jul 19, 2011, 7:19 PM CDT
- In force
- 27 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
Counties Pine County, MN, Burnett County, WI, Douglas County, WI
The radar
The Duluth radar (KDLH), 70 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5144 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
626 WFUS53 KDLH 192352 TORDLH MNC115-WIC013-031-200030- /O.NEW.KDLH.TO.W.0010.110719T2352Z-110720T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DULUTH MN 652 PM CDT TUE JUL 19 2011 THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL PINE COUNTY IN EAST CENTRAL MINNESOTA... NORTH CENTRAL BURNETT COUNTY IN NORTHWEST WISCONSIN... SOUTHWESTERN DOUGLAS COUNTY IN NORTHWEST WISCONSIN... * UNTIL 730 PM CDT * AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES WEST OF KINGSDALE...OR 25 MILES NORTHEAST OF HINCKLEY...MOVING EAST AT 30 MPH. * THIS POSSIBLE TORNADO WILL BE NEAR... KINGSDALE BY 715 PM... CLOVERTON BY 720 PM... COZY CORNER BY 725 PM... DAIRYLAND AND RIVERSIDE BY 730 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4624 9208 4605 9222 4623 9265 4631 9259 TIME...MOT...LOC 2353Z 288DEG 24KT 4625 9254 $$ GRANING
2 follow-up statements
961 WWUS53 KDLH 200003 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 703 PM CDT TUE JUL 19 2011 MNC115-WIC013-031-200030- /O.CON.KDLH.TO.W.0010.000000T0000Z-110720T0030Z/ PINE MN-BURNETT WI-DOUGLAS WI- 703 PM CDT TUE JUL 19 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN DOUGLAS... NORTH CENTRAL BURNETT AND EAST CENTRAL PINE COUNTIES UNTIL 730 PM CDT... AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR DUXBURY...OR 24 MILES NORTHEAST OF HINCKLEY...MOVING SOUTHEAST AT 30 MPH. THIS DANGEROUS STORM WILL BE NEAR... CLOVERTON AROUND 725 PM CDT. RIVERSIDE AND COZY CORNER AROUND 730 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING A TORNADO AND POSSIBLY SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4620 9258 4624 9254 4620 9211 4605 9222 TIME...MOT...LOC 0003Z 298DEG 20KT 4619 9248 $$ GRANING
234 WWUS53 KDLH 200019 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 719 PM CDT TUE JUL 19 2011 MNC115-WIC013-031-200028- /O.CAN.KDLH.TO.W.0010.000000T0000Z-110720T0030Z/ PINE MN-BURNETT WI-DOUGLAS WI- 719 PM CDT TUE JUL 19 2011 ...THE TORNADO WARNING FOR SOUTHWESTERN DOUGLAS...NORTH CENTRAL BURNETT AND EAST CENTRAL PINE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT. HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4620 9258 4624 9254 4620 9211 4605 9222 TIME...MOT...LOC 0018Z 298DEG 20KT 4615 9237 $$ GRANING
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jul 19, 6:27 PM CDT, 25 minutes earlier.
Area forecast discussion, Jul 19, 6:27 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
627 PM CDT TUE JUL 19 2011
.AVIATION...18Z TAF ISSUANCE...
SCATTERED SHRA AND TSTMS WILL BE FOUND THROUGH 04Z FROM THE KDLH
AREA AND ACROSS NORTHERN WISCONSIN...INCLUDING THE KHYR AREA. EXPECT
GUSTY WINDS AND VERY HEAVY RAINFALL WITH ANY STORMS THIS EVENING.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE ANTICIPATED LATE TONIGHT
THROUGH WEDNESDAY ACROSS THE NORTHERN AREAS. HOWEVER...DUE TO LOW
CONFIDENCE IN TRACK AND TIMING KEPT PREVAILING VCSH AND CB IN
KHIB/KDLH/KINL TAFS THROUGH MUCH OF PERIOD. WINDS WILL INCREASE
OUT OF THE SOUTHWEST OVERNIGHT AND BECOME STRONG BY WEDNESDAY
AFTERNOON WITH GUSTS OF 20-30 KT IN MOST AREAS. INCLUDED LLWS
AFTER 06S TONIGHT FOR ALL LOCATIONS EXCEPT KINL.
&&
.PREV DISCUSSION... /ISSUED 312 PM CDT TUE JUL 19 2011/
DISCUSSION...SFC FRONTAL BOUNDARY IS DRAPED OVER SOUTHERN TIER OF
THE FA AT 19Z. THUNDERSTORMS CONTINUE TO PERCOLATE N OF THE
FRONT ACROSS MUCH OF THE AREA...HEADING INTO NW WI ATTM. GUSTY
WINDS TO 50 MPH AND HEAVY RAINS HAVE OCCURRED NEAR THE STRONGEST
STORMS. THE WARM FRONT WILL CONTINUE TO LIFT THROUGH THE FA
TONIGHT. EXPECT ADDITIONAL DEVELOPMENT...BACK BUILDING THROUGH THE
FA ON THE NORTHERN FRINGE OF STRONG UPPER LEVEL RIDGE. STORMS WILL
GRADUALLY DIMINISH FROM SW TO NE OVERNIGHT AS THE FRONT REACHES
THE CANADIAN BORDER BY 12Z WEDNESDAY.
HOT AND HUMID CONDITIONS FOR ONE MORE DAY ON WEDNESDAY AS SFC LOW
MOVES THROUGH SOUTH CENTRAL CANADA. A COLD FRONT WILL BEGIN TO
PROGRESS TOWARD THE FA BY 18Z REACHING NW WI BY 00Z THURSDAY. AHEAD
OF THIS FRONT SW LLJ UP TO 45 KTS WILL BRING THE HEAT AS H85 TEMPS
RISE INTO INTO THE 25 TO 29C RANGE. A FEW ISOLD STORMS ARE POSSIBLE
IN THE MORNING NEAR THE CANADIAN BORDER AS SHORT WAVE ENERGY CLIPS
THE BORDER. ALSO EXPECT SOME ISOLD STORMS AHEAD OF THE COLD FRONT IN
THE AFTERNOON ACROSS THE WESTERN HALF OF THE FA. HEAT HEADLINES
LOOK GOOD AND HAVE ADDED INLAND LAKE AND COOK COUNTIES TO THE HEAT
ADVISORY FOR WEDNESDAY.
AS THE COLD FRONT CROSSES THE FA WEDNESDAY NIGHT...SCT SHOWERS AND
STORMS POSSIBLE ALONG AND AHEAD OF THE FRONT. BEST FORCING HOWEVER
WILL BE NEAR THE CANADIAN BORDER IN THE VCNTY OF THE SFC LOW. THE
FRONT SHOULD CLEAR THE REST OF THE AREA BY 06Z THURSDAY AND HAVE
REMOVED POPS FROM THE 06Z TO 12Z TIME FRAME. HIGH PRESSURE SETTLES IN
FOR THURSDAY AND FRIDAY WITH COOLER CONDITIONS.
EXTENDED...FRIDAY NIGHT THROUGH TUESDAY...
A CLOSED MID-LVL LOW WITH H85 TROUGH OVER ALBERTA/SASKATCHEWAN
CANADA WILL BE THE FOCUS THROUGH THE WEEKEND. AT THIS
TIME...THE LOW/TROUGH ARE ON TRACK TO CROSS OVER THE DAKOTAS FRIDAY
NIGHT...MAINLY AFFECTING THE NORTHLAND DURING THE SAT/SAT NIGHT TIME
FRAME. KEPT BROAD CHC POPS WITH TSTM WORDING DURING THIS TIME. AS
MANY DETAILS SUCH AS STRENGTH OF CAP AND TIMING HAVE STILL TO BE
WORKED OUT. LONG TERMS MDLS IN AGREEMENT HOWEVER THAT A STRONG
RETURN FLOW DEVELOPS AHEAD OF THE TROUGH SATURDAY...ALLOWING FOR A
QUICK RETURN TO ELEVATED H85 TEMPS AND DEW POINTS IN THE MID 60S AND
70S F. AS THE CUT OFF LOW DEPARTS TO THE EAST OVER ONTARIO
SUNDAY...THE FA WILL BE SITUATED IN A REGION OF CAA AND THICKNESS
FALLS. HOWEVER...LATEST MDL RUNS ARE SHOWING LARGE DIFFERENCES IN
THE STRENGTH OF THE LOW AND HOW FAR SOUTH INTO THE GREAT LAKES IT
DIVES SUN/SUN NIGHT. HIGH PRESSURE AND UPR LVL RIDGING WILL BUILD
INTO THE REGION FOR THE BEGINNING OF THE WEEK.
&&
.POINT TEMPS/POPS...
DLH 73 92 65 83 / 70 10 20 10
INL 74 94 64 81 / 50 20 30 10
BRD 77 96 66 83 / 20 20 20 10
HYR 77 101 68 85 / 70 10 20 10
ASX 74 98 69 86 / 70 10 20 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT WEDNESDAY FOR MNZ025-
033>038.
HEAT ADVISORY UNTIL 10 PM CDT WEDNESDAY FOR MNZ010>012-018-019-
026.
WI...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT WEDNESDAY FOR WIZ001>004-
006>009.
LS...NONE.
&&
SHORT TERM...EOM
EXTENDED/AVIATION...GRANINGHazardous weather outlook, Jul 19, 4:39 AM CDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 439 AM CDT TUE JUL 19 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 439 AM CDT TUE JUL 19 2011 ...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...SOME OF WHICH MAY BE SEVERE...MAINLY THIS AFTERNOON AND TONIGHT. AN ISOLATED SEVERE STORM MAY AFFECT AREAS ALONG AND SOUTHWEST OF A LINE FROM LAKE WINNIBIGOSHISH TO PINE CITY YET THIS MORNING. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN. A TORNADO IS ALSO POSSIBLE THIS AFTERNOON AND EVENING...MAINLY OVER SOUTHERN PORTIONS OF THE NORTHLAND. HEAT ADVISORIES AND WARNINGS CONTINUE TO BE IN EFFECT FOR MUCH OF THE NORTHLAND...EXCEPT THE ARROWHEAD. HEAT INDICES WILL BE HIGHEST OVER SOUTHERN AREAS TODAY. SEE THE LATEST WEATHER MESSAGE AND FORECAST FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT...SOME OF WHICH MAY BE SEVERE OVER FAR NORTHERN MINNESOTA WEDNESDAY AND OVER ALL AREAS WEDNESDAY NIGHT. A CHANCE FOR THUNDERSTORMS WILL RETURN TO THE NORTHLAND THURSDAY NIGHT THROUGH SUNDAY. HEAT ADVISORIES AND WARNINGS WILL CONTINUE WEDNESDAY ACROSS MUCH OF THE NORTHLAND. HEAT INDICES WILL BE HIGHEST OVER SOUTHERN AREAS TODAY. SEE THE LATEST WEATHER MESSAGE AND FORECAST FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. MOST LIKELY TIME WILL BE LATER THIS AFTERNOON INTO TONIGHT. LSZ121-140>148-201030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 357 AM CDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT...SOME OF WHICH MAY BE SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE PERIODICALLY THROUGH MUCH OF THE PERIOD...WITH A BREAK THURSDAY. MELDE MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jul 19, 5:47 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
547 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HEAVY RAIN 12 N GRAND RAPIDS 47.40N 93.52W
07/19/2011 M2.15 INCH ITASCA MN CO-OP OBSERVER
&&
SGOHDELocal storm report, Jul 19, 5:55 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
555 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 8 S HAYWARD 45.89N 91.48W
07/19/2011 M1.00 INCH SAWYER WI TRAINED SPOTTER
ESTIMATED WIND SPEED OF 50 TO 60 MPH.
&&
SGOHDELocal storm report, Jul 19, 5:57 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
557 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 3 S STONE LAKE 45.80N 91.54W
07/19/2011 E1.25 INCH SAWYER WI TRAINED SPOTTER
&&
SGOHDELocal storm report, Jul 19, 6:11 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
611 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL BIRCHWOOD 45.66N 91.55W
07/19/2011 M1.75 INCH WASHBURN WI TRAINED SPOTTER
&&
SGOHDELocal storm report, Jul 19, 6:30 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
630 PM CDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 5 NW STONE LAKE 45.90N 91.61W
07/19/2011 WASHBURN WI TRAINED SPOTTER
MANY 16 INCH DIAMETER MAPLES SNAPPED OFF. LARGE OAK
TOPPED AND LARGE OAK UPROOTED.
0600 PM HAIL 5 NW STONE LAKE 45.90N 91.61W
07/19/2011 M2.00 INCH WASHBURN WI TRAINED SPOTTER
&&
SGOHDESpecial weather statement, Jul 19, 6:31 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
631 PM CDT TUE JUL 19 2011
MNZ037-038-192345-
CARLTON/SOUTH ST. LOUIS-PINE-
631 PM CDT TUE JUL 19 2011
...STRONG THUNDERSTORMS IN NORTHERN PINE COUNTY...
AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DUQUETTE TO KERRICK
TO 6 MILES WEST OF BRUNO...MOVING SOUTHEAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS.
LOCATIONS IMPACTED INCLUDE...
BRUNO... HARLIS... BELDEN...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4642 9230 4626 9230 4613 9230 4628 9289
4636 9274 4642 9260
GSFThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 1:47 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 58 min |
| Jul 19, 2:14 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 46 min |
| Jul 19, 3:03 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Douglas, Washburn | 27 min |
| Jul 19, 4:14 PM CDT | Special Weather Statement | DLH | Douglas | 46 min |
| Jul 19, 4:41 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas, Washburn | 49 min |
| Jul 19, 5:04 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Douglas, Sawyer, Washburn | 41 min |
| Jul 19, 5:44 PM CDT | Severe Thunderstorm Warning | DLH | Sawyer, Washburn | 46 min |
| Jul 19, 6:42 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Washburn | 33 min |
| Jul 19, 6:43 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Douglas | 32 min |
| Jul 19, 6:56 PM CDT | Severe Thunderstorm Warning | DLH | Price | 19 min |
| Jul 19, 6:05 AM CDT | Special Weather Statement | DLH | Wadena | 115 min |
| Jul 19, 7:00 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 60 min |
| Jul 19, 7:05 AM CDT | Areal Flood Advisory | DLH | Cass, Crow Wing | 3 hr |
| Jul 19, 7:30 AM CDT | Special Weather Statement | DLH | Aitkin, Crow Wing | 15 min |
| Jul 19, 7:48 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 42 min |
| Jul 19, 8:27 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 63 min |
| Jul 19, 9:40 AM CDT | Special Weather Statement | DLH | Pine | 35 min |
| Jul 19, 10:23 AM CDT | Special Weather Statement | DLH | Cass | 37 min |
| Jul 19, 10:37 AM CDT | Special Weather Statement | DLH | Itasca | 23 min |
| Jul 19, 11:09 AM CDT | Special Weather Statement | DLH | Itasca | 51 min |
| Jul 19, 12:13 PM CDT | Special Weather Statement | DLH | Itasca | 32 min |
| Jul 19, 12:41 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Itasca, Saint Louis | 49 min |
| Jul 19, 1:33 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 42 min |
| Jul 19, 1:42 PM CDT | Special Weather Statement | DLH | Carlton | 33 min |
| Jul 19, 3:17 PM CDT | Special Weather Statement | DLH | Itasca | 58 min |
| Jul 19, 3:23 PM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 52 min |
| Jul 19, 4:30 PM CDT | Areal Flood Advisory | DLH | Itasca | 6 hr |
| Jul 19, 6:31 PM CDT | Special Weather Statement | DLH | Pine | 14 min |
Nearby
Tornado Warnings in Wisconsin, 2011Tornado Warnings in Minnesota, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.